MathSciNet Relay Station
MathSciNet bibliographic data
MR2465650 (2009m:11153) 11N25 (11B57)
Haynes, Alan K.; Homma, Kosuke The group ring of $\Bbb Q/\Bbb Z$ and an application of a divisor problem. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1285–1293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement